A factor of integer polynomials with minimal integrals
Journal de Théorie des Nombres de Bordeaux, Tome 29 (2017) no. 2, pp. 637-646.

Pour chaque entier positif N, soit S N l’ensemble des polynômes P(x)[x] de degré inférieur à N et d’intégrale positive non-nulle minimale sur [0,1]. Ces polynômes sont liés à la répartition des nombres premiers puisque, si l’on note ψ la fonction de Tchebychev, on a 0 1 P(x)dx=exp(-ψ(N)). Nous démontrons que, pour tout nombre entier positif N, il existe P(x)S N tel que le polynôme (x(1-x)) N/3 divise P(x) dans [x]. Nous montrons en fait que l’exposant N/3 ne peut pas être amélioré. Ce résultat est analogue à celui obtenu par Aparicio concernant les polynômes de [x] de norme L non-nulle minimale sur [0,1]. En outre, il est en quelque sorte l’amélioration d’un résultat de Bazzanella, qui considérait x N/2 et (1-x) N/2 au lieu de (x(1-x)) N/3 .

For each positive integer N, let S N be the set of all polynomials P(x)[x] with degree less than N and minimal positive integral over [0,1]. These polynomials are related to the distribution of prime numbers since 0 1 P(x)dx=exp(-ψ(N)), where ψ is the second Chebyshev function. We prove that for any positive integer N there exists P(x)S N such that (x(1-x)) N/3 divides P(x) in [x]. In fact, we show that the exponent N/3 cannot be improved. This result is analog to a previous of Aparicio concerning polynomials in [x] with minimal positive L norm on [0,1]. Also, it is in some way a strengthening of a result of Bazzanella, who considered x N/2 and (1-x) N/2 instead of (x(1-x)) N/3 .

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.994
Classification : 11A41,  11C08,  11A63
Mots clés : Integer polynomials, Chebyshev problem, prime numbers
@article{JTNB_2017__29_2_637_0,
     author = {Carlo Sanna},
     title = {A factor of integer polynomials with minimal integrals},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {637--646},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {29},
     number = {2},
     year = {2017},
     doi = {10.5802/jtnb.994},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.994/}
}
Carlo Sanna. A factor of integer polynomials with minimal integrals. Journal de Théorie des Nombres de Bordeaux, Tome 29 (2017) no. 2, pp. 637-646. doi : 10.5802/jtnb.994. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.994/

[1] Emiliano Aparicio Bernardo On the asymptotic structure of the polynomials of minimal diophantic deviation from zero, J. Approximation Theory, Volume 55 (1988) no. 3, pp. 270-278 | Article

[2] Danilo Bazzanella A note on integer polynomials with small integrals, Acta Math. Hung., Volume 141 (2013) no. 4, pp. 320-328 | Article

[3] Danilo Bazzanella A note on integers polynomials with small integrals II, Acta Math. Hung., Volume 146 (2016) no. 1, pp. 71-81 | Article

[4] Peter Borwein; Tamás Erdélyi The integer Chebyshev problem, Math. Comput., Volume 65 (1996) no. 214, pp. 661-681 | Article

[5] Pafnutiĭ L’vovich Chebyshev Collected works. Vol. I, Akad. Nauk SSSR, 1944

[6] Alan Jeffrey; Hui-Hui Dai Handbook of mathematical formulas and integrals, Elsevier/Academic Press, 2008, xlvi+541 pages

[7] Ernst Eduard Kummer Über die Ergänzungssätze zu den allgemeinen Reciprocitätsgesetzen, J. Reine Angew. Math., Volume 44 (1852), pp. 93-146 | Article

[8] Hugh L. Montgomery Ten lectures on the interface between analytic number theory and harmonic analysis, Regional Conference Series in Mathematics, Volume 84, American Mathematical Society, 1994, xii+220 pages

[9] Mohan Nair A new method in elementary prime number theory, J. Lond. Math. Soc., Volume 25 (1982), pp. 385-391 | Article

[10] Mohan Nair On Chebyshev-type inequalities for primes, Am. Math. Mon., Volume 89 (1982), pp. 126-129 | Article

[11] Igor E. Pritsker Small polynomials with integer coefficients, J. Anal. Math., Volume 96 (2005), pp. 151-190 | Article